# SDR 95ZZZX4357

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4046Q
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020146
- System (JASC): 5220 · Emergency Exits
- Part: Exit
- Part number: 52111302
- Condition: Departed
- Location: Emergency
- Part time: 5,500 hours
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE EMERGENCY EXIT DEPARTED THE AIRCRAFT.  THE AIRCRAFT SUSTAINED NO DAMAGE TO THE EXIT FRAME OR TAIL. INVESTIGATION BY MAINTENANCE PERSONNEL REVEALED BOTH MOUNTING CLIPS ON THE AFT SIDE OF DOOR SHOWED SIGNS OF SHEARED RIVETS AND WERE STILL IN PLACE.  THE FORWARD CLIPS WERE FOUND BROKEN AND CORRODED CLIP, PN 5211130-1S.  SUSPECT CORROSION, POOR DESIGN.  PREVENTION - DESIGN CLIPS IN STAINLESS STEEL.
